| Model Number |
06002-110-EXP-EW |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There was no donor involved in the incident.Customer inspected the machine, and found that the motor control board was burnt.Motor control board was replaced, and issue was resolved.The motor control board has yet to be returned to haemonetics, without physical sample provided for evaluation the root cause could not be determined.
Event or Problem Description
On october 23, 2020, haemonetics was notified of a centrifuge not spinning on a pcs®2 plasma collection system.